Drug interactions between sildenafil and silodosin
Interactions between your drugs
sildenafil ↔ silodosin
Applies to:sildenafil and silodosin
Talk to your doctor before using sildenafil together with silodosin. Combining these medications can lower your blood pressure and increase the risk of dizziness, lightheadedness, fainting, flushing, headache, and nasal congestion. These side effects may also occur with either medication alone and are most likely to be seen at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Let your doctor know if you develop these symptoms and they do not go away after a few days or they become troublesome. Avoid driving or operating hazardous machinery until you know how these medications affect you, and use caution when getting up from a sitting or lying position. In general, your blood pressure should be stable and you should be on a steady dose of one medication before you begin the other. You may need a dose adjustment or your blood pressure checked more often if you take both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: sildenafil
If you are receiving therapy with sildenafil you should avoid the regular consumption of large amounts of grapefruits and grapefruit juice. Grapefruit can raise the levels of sildenafil in your body and delay the time it takes for the medication to work. Do not increase or decrease the amount of grapefruit products in your diet without first talking to your doctor.
Applies to: silodosin
Taking silodosin with food can reduce the risk and/or severity of side effects. Therefore, silodosin should be administered with or immediately after a meal.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.